RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 2, Pages 183–195 (Mi mz1265)  

This article is cited in 2 scientific papers (total in 2 papers)

Dynamics of elementary maps of dendrites

M. I. Voinova, L. S. Efremova

N. I. Lobachevski State University of Nizhni Novgorod

Abstract: The notion of elementary map of a dendrite into itself is introduced. Arithmetical relations between the periods of periodic points are given; the structure of $\omega$-limit sets, sets of periodic and nonwandering points is described; the topological entropy of elementary maps is shown to be equal to 0. Examples are given illustrating the differences in the entropic properties of continuous maps of dendrites with a countable set of branch points and continuous maps of their

DOI: https://doi.org/10.4213/mzm1265

Full text: PDF file (255 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:2, 161–171

Bibliographic databases:

UDC: 515.122
Received: 11.04.1994
Revised: 27.08.1996

Citation: M. I. Voinova, L. S. Efremova, “Dynamics of elementary maps of dendrites”, Mat. Zametki, 63:2 (1998), 183–195; Math. Notes, 63:2 (1998), 161–171

Citation in format AMSBIB
\Bibitem{VoiEfr98}
\by M.~I.~Voinova, L.~S.~Efremova
\paper Dynamics of elementary maps of dendrites
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 2
\pages 183--195
\mathnet{http://mi.mathnet.ru/mz1265}
\crossref{https://doi.org/10.4213/mzm1265}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1629882}
\zmath{https://zbmath.org/?q=an:0948.54031}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 2
\pages 161--171
\crossref{https://doi.org/10.1007/BF02308755}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700025}


Linking options:
  • http://mi.mathnet.ru/eng/mz1265
  • https://doi.org/10.4213/mzm1265
  • http://mi.mathnet.ru/eng/mz/v63/i2/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. S. Efremova, E. N. Makhrova, “The dynamics of monotone maps of dendrites”, Sb. Math., 192:6 (2001), 807–821  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Efremova, LS, “On the center of continuous maps of dendrites”, Journal of Difference Equations and Applications, 9:3–4 (2003), 381  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:236
    Full text:80
    References:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019